# SDR A6WA201240156

- Difficulty date: December 30, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB CHAFED.  BLENDED PANEL 599BB DAMAGED AREA, FOUND REMAINING MATERIAL TO BE WITHIN SERVICEABLE LIMITS IAW REO 601R-57-60-020.
